# SDR DHL2001727594

- Difficulty date: August 27, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 5714 · Wing, Center Box
- Part: Spar
- Condition: Damaged
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON "C" CHECK DISCREPANCY. WING CENTER SECTION AFT. SPAR LOWER CHORD APPROX. 15 RBL. RIVET HEAD BROKEN ON VERTICAL LEG OF CHORD.
